# SDR YENA20160223123

- Difficulty date: February 23, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 26,330 hours, 16,396 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Part number: 1700064F
- Condition: Failed
- Part time: 20,288 hours, 12,629 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED, SLAT FAIL 0, FLAP FAIL 2.  PERFORMED FIM 27-81-00-810-805. INSPECTED LT OTBD SLAT ACTUATORS AND SKEW SENSORS, NO DEFECT NOTED.  CHECK WIRE HARNESS AND SKEW SENSOR ON LT OTBD S2/3 AND S3/4 FOR CONTINUITY & SHORTAGE.  NO DEFECT NOTED.  OPS CHECK GOOD R & R NR 2 SF-ACE.  OPS CHECK GOOD.  REF AMM 27-53-02.  OK TO CONTINUE SERVICE.
